Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have TB in uterus. Undergone laproscopy. On rimactazid. Help

Dear doctor, I have tb in uterus ( I had two miscarriage before ) and i have gone through under surgery ( laparoscopy ) because I was having big cyst in my right ovaries . my doctor did TB –PCR test for tissues and confirm that I am having TB in uterus. Now I am taking ATK-4 from past one and half month and before brake fast I am taking “rimactazid” tablet and immediately I am taking my brake fast and one tablet after lunch and two tablet after dinner I am taking as per my doctor advice. And also taking Iron & multivitamin tablets . I want to know that as we need to take tablets in the regular time but I am missing timing every day . But the cause if I will not taking tablet in the same time every morning .
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
You should take the red capsule of AKT4 pack( combination of rifampicin and isonex) in the morning when you get up and not just before breakfast.
Also the rest 3 tablets of the pack can be taken together immediately after breakfast.This way you will not forget any medicine.
Multivitamins and iron can be taken after lunch.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor